# SDR REXA2020070600580

- Difficulty date: May 30, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 29,161 hours, 20,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 7399
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED EPSU BATTERY PACK PS38 IAW AMM 33-51-17, OPS CHECK GOOD P/N ON AD-2013-1A, P/N OFF 2013-1ASMI, S/N ON 135762 S/N OFF 7399.
